# SDR TAMF20070015S

- Difficulty date: August 25, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Pwa PT6A114A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 676-698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF (C2) CHECK WAS FOUND A DENT OVER REPAIR DOUBLER AT SKIN STA 676-698 STRINGER 37-38 - RT.  THE DOUBLER NEEDS TO BE REPLACE.  DAMAGED AREA WAS REPAIRED IAW EWO 767 53-047 AND SRM 53-00-01 REPAIR 14. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
